# SDR SWIA202054964

- Difficulty date: November 19, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER WING PLANK IS CHAFED AT APPROXIMATELY RBL 45.  C-CHECK RO 12/30/2020.  REPAIRED IAW REO.  MAJOR REPAIR TASK & FORM M337 COMPLETED AND ATTACHED.  NO MEASREUABLE WEIGHT CHANGES MADE.
